# SDR CALA2018102202169

- Difficulty date: October 22, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STABILIZER LOWER SKIN STA 101.90, CRACK FOUND 20"AFT OF L/E WITH A LENGTH OF 0.500" REF. N/R:9878998 INSTALLED REPAIR DOUBLER AT LT HORIZONTAL STABILIZER LOWER SKIN STA 101.90 20" AFT OF THE L/E IAW SRM 55-10-01, REPAIR II FIG 204, INSPECTION REQUIREMENTS ARE FOUND IN SRM 55-10-01 PAR.5 TABLE 204. REF. N/R:9878998
